My Battle With Biotin-Induced Acne……

Hey guys!

I’ve been looking forward to sharing this with you! Mainly because I knew being able to share it would mean I had overcome it! Another reason is to be able to give advise!

So………let me summarise : *imagining the speed increase button on a TV*, I think it’s about 3 years ago when I first started taking biotin as a supplement for hair growth. It worked marvellously, including smoothing out my skin even more, so of course, I was taken to it.

Fast forward to the ending of last year, I stupidly, yes stupidly, decided to increase the dosage I was taking, and not only that, OH NO! Your dear Marilyn here, decided she would take 2 pills every day!! And on top of ALL of that, was I drinking enough water? NO!! I mean I am a lover of water generally, but compared to the dosage I was taken, I was drinking far less water than I was supposed to be.

(*embarrassing pictures alert!* – clearly I was NOT pleased!)

End result? :

It was even worse than the above in it’s initial stages and I am sure you can appreciate, I obviously didn’t want to be in front of a camera! I stopped taking the supplement ending of December, so it has been a long 6 month ordeal to clear up my skin once again!

In the next few posts, I’ll share what’s happened in the past 6 months with you (including the pictures *cringe*), as well as what I had to do to clear my skin, which thank God has greatly cleared up!

Speak Soon.X

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s